# SDR UIEA2020122102602

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 87,545 hours, 13,503 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR IS MAKING RANDOM SWIPES ON THE SCREEN CONSISTANTLY AT ALL ALTITUDES AND ALL TILT SETTINGS.  PERFORMED OPERATIONAL TEST OF THE WEATHER RADAR SYSTEM, IAW AMM 34-43-00-715.  NO FAULTS DURING THE SCANNING OF THE RADAR OPERATIONS CHECK.  "WXR TEST" MESSAGE SHOWN ON BOTH EHSI'S, OPERATIONS CHECK NORMAL.
